American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 265 found      Go to page: 1 2 3 4 5 > >>

[31] Rustum Choksi. On global minimizers for a variational problem with long-range interactions. Quart. Appl. Math. 70 (2012) 517-537.
Abstract, references, and article information
View Article: PDF

[32] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[33] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[34] Ahmad Z. Fino and Mokhtar Kirane. Qualitative properties of solutions to a time-space fractional evolution equation. Quart. Appl. Math. 70 (2012) 133-157.
Abstract, references, and article information
View Article: PDF

[35] Xiaobao Zhu. Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Amer. Math. Soc. 139 (2011) 1637-1644. MR 2763753.
Abstract, references, and article information   
View Article: PDF

[36] Noriko Mizoguchi. Blow-up rate of type II and the braid group theory. Trans. Amer. Math. Soc. 363 (2011) 1419-1443. MR 2737271.
Abstract, references, and article information   
View Article: PDF

[37] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The nonlocal total variation flow. Math. Surveys Monogr. 165 (2010) 163-189.
Book volume table of contents   
View Article: PDF

[38] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 41-63.
Book volume table of contents   
View Article: PDF

[39] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Cauchy problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 1-30.
Book volume table of contents   
View Article: PDF

[40] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Dirichlet problem for linear nonlocal diffusion. Math. Surveys Monogr. 165 (2010) 31-40.
Book volume table of contents   
View Article: PDF

[41] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. The Neumann problem for a nonlocal nonlinear diffusion equation. Math. Surveys Monogr. 165 (2010) 99-122.
Book volume table of contents   
View Article: PDF

[42] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlinear semigroups. Math. Surveys Monogr. 165 (2010) 223-247.
Book volume table of contents   
View Article: PDF

[43] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal Diffusion Problems. Math. Surveys Monogr. 165 (2010) MR MR2722295.
Book volume table of contents   

[44] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. A nonlocal convection diffusion problem. Math. Surveys Monogr. 165 (2010) 65-98.
Book volume table of contents   
View Article: PDF

[45] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal $p$-Laplacian evolution problems. Math. Surveys Monogr. 165 (2010) 123-161.
Book volume table of contents   
View Article: PDF

[46] Fuensanta Andreu-Vaillo, José M. Mazón, Julio D. Rossi and J. Julián Toledo-Melero. Nonlocal models for sandpiles. Math. Surveys Monogr. 165 (2010) 191-222.
Book volume table of contents   
View Article: PDF

[47] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[48] Qi-Rui Li. Surfaces expanding by the power of the Gauss curvature flow. Proc. Amer. Math. Soc. 138 (2010) 4089-4102. MR 2679630.
Abstract, references, and article information   
View Article: PDF

[49] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[50] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF

[51] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Asymptotic cones and Sharafutdinov retraction. Math. Surveys Monogr. 163 (2010) 457-495.
Book volume table of contents   
View Article: PDF

[52] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Bounds for the heat kernel for evolving metrics. Math. Surveys Monogr. 163 (2010) 333-386.
Book volume table of contents   
View Article: PDF

[53] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Convex functions on Riemannian manifolds. Math. Surveys Monogr. 163 (2010) 413-456.
Book volume table of contents   
View Article: PDF

[54] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Heat kernel for static metrics. Math. Surveys Monogr. 163 (2010) 215-263.
Book volume table of contents   
View Article: PDF

[55] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Elementary aspects of metric geometry. Math. Surveys Monogr. 163 (2010) 387-412.
Book volume table of contents   
View Article: PDF

[56] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Geometric properties of $\kappa $-solutions. Math. Surveys Monogr. 163 (2010) 79-122.
Book volume table of contents   
View Article: PDF

[57] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Entropy, $\mu $-invariant, and finite time singularities. Math. Surveys Monogr. 163 (2010) 1-37.
Book volume table of contents   
View Article: PDF

[58] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Geometric tools and point picking methods. Math. Surveys Monogr. 163 (2010) 39-77.
Book volume table of contents   
View Article: PDF

[59] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 163 (2010) MR MR2604955.
Book volume table of contents   

[60] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. Solutions to selected exercises. Math. Surveys Monogr. 163 (2010) 497-501.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 265 found      Go to page: 1 2 3 4 5 > >>